# SDR MASA2018100611431

- Difficulty date: October 6, 2018
- Submitted: October 7, 2018
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 34,743 hours, 28,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT SIGN INOP. REPLACED EPSU NR 2.
